# SDR SWAA2025042326608

- Difficulty date: April 21, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N8845L
- Make and model: Boeing 737-8
- Aircraft serial: 67794
- Aircraft time: 7,268 hours, 3,939 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FA FLASHLIGHT CAPT SIDE OF A/C WILL NOT TEST<[01] R/R FLASHLIGHT BATTERY REF AMM 25-64-00. OPS CHECK NORMAL.
